# SDR ASAA0540198

- Difficulty date: March 24, 2005
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N782AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25113
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 65464524
- Condition: Punctured
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SPOILER HAS A HOLE PIERCED THROUGH.  REMOVED DAMAGE, FABRICATED AND INSTALLED A REPAIR FILLER AND DOUBLER IAW SRM.  (K)
